# SDR DHL2004364010

- Difficulty date: June 29, 2004
- Submitted: June 30, 2004
- Operation: Air carrier
- Aircraft: N364DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 141
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nr 1 System
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO RAISE THE LANDING GEAR HANDLE AFTER TAKEOFF.  SYSTEM 1 INOPERATIVE.  COMPLIED WITH ABNORMAL PROCEDURES.  DEFERRED NR 1 LEVER LOCK AND WARNING SYSTEM IAW MEL 32-31-02A, DMI NR 17050 PLACARD INSTALLED, SYS NR 2, OPS NORMAL.
